Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Josea9595

Antibiotic (Ciprofloxacin), Cause Of Acne Eruption On Upper Left Back?

Recommended Posts

For the past 5 days I have been suffering from the typical UTI (urinary tract infection) symptoms, so I decided to head to my local pharmacy and buy some Ciprofloxacin which is an antibiotic to eliminate the bacteria from the urinary system, specifically the bladder (I'm a 19 year old male by the way). 1 day after consuming the first two pills, I noticed a quite severe and spontaneous eruption of spots on my upper left back, I have always had a few spots every now and then on my back, but definitely not as bad as this. It also took me aback since this summer my general acne has improved a lot compared to previous years, to the point where I only get one spot every once and a while on my face.

However, the story doesn't end here, 2 weeks ago I strained my shoulder muscle at the gym and the pain spread onto my upper left back, after a few days of constant pain I attended a physiotherapist who at the end of the session stuck a long strip on my upper left back and told me that I had to wear it till Sunday morning. Maybe this random eruption has to do with the fact that the group of skin pores of my upper left back have been in constant friction and contact with the strip, thus causing them to be infected and originating an eruption.

So basically, I bought an antibiotic that's supposedly made to cure my infection, but makes my acne situation - which was significantly improving - even worse, how ironic. Anyways, I was wondering if any of you ladies/gentlemen have ever suffered from a very similar situation to mine. And, if so, what did you guys do to make it better? Also, any suggestions, ideas etc., are more than welcome.

Cheers

Link to comment
Share on other sites

I was on it for months in 2001 for acne which it usually works well for.but I steadily had shoulder problems tendons, joints while on this.lost a bunch of strength during usage.this is known as one of the worst drugs to take that cause these issues.this antimicrobial drug helps prevent acne until u develop resistance. doubt greatly it caused acne for you. for your uti I would recommend any of the cephalosporins for this which work well and are much safer good luck

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×